# SDR ABXA9900633

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755822501
- Condition: Corroded
- Location: Bs 320
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CORRODED AT STATION 320 BETWEEN LONGERONS 35 AND 36 LEFT.  REPLACED FITTING IAW DC8 SRM 51-1-20D.
